Metoprolol tartrate and Skin burning sensation - from FDA reports
Skin burning sensation is found among people who take Metoprolol tartrate, especially for people who are male, 60+ old also take medication Niaspan, and have High blood cholesterol. This review analyzes which people have Skin burning sensation with Metoprolol tartrate. It is created by eHealthMe based on reports of 47,725 people who have side effects when taking Metoprolol tartrate from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
47,725 people reported to have side effects when taking Metoprolol tartrate.
Among them, 130 people (0.27%) have Skin burning sensation
Number of reports submitted per year:
Gender of people who have Skin burning sensation when taking Metoprolol tartrate *:
- female: 48.84 %
- male: 51.16 %
Age of people who have Skin burning sensation when taking Metoprolol tartrate *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 8.74 %
- 40-49: 14.56 %
- 50-59: 19.42 %
- 60+: 57.28 %
Top conditions involved for these people *:
- High Blood Cholesterol (39 people, 30.00%)
- High Density Lipoprotein Decreased (14 people, 10.77%)
- Low Density Lipoprotein Increased (9 people, 6.92%)
- Pain (8 people, 6.15%)
- Hyperlipidaemia (7 people, 5.38%)
Top co-used drugs for these people *:
- Niaspan (59 people, 45.38%)
- Aspirin (54 people, 41.54%)
- Simcor (30 people, 23.08%)
- Lisinopril (27 people, 20.77%)
- Plavix (22 people, 16.92%)
Top other side effects for these people *:
- Skin Blushing/flushing (69 people, 53.08%)
- Itching (46 people, 35.38%)
- Rashes (41 people, 31.54%)
- Oedema Peripheral (17 people, 13.08%)
- Gait Disturbance (16 people, 12.31%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin burning sensation when taking Metoprolol tartrate?
- Check symptoms - is skin burning sensation caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSkin burning sensation and drugs with ingredients of metoprolol tartrate.
Expand the study to include reports from both FDA and eHealthMeSkin burning sensation and Metoprolol tartrate from FDA and eHealthMe reports
Metoprolol tartrate has active ingredients of metoprolol tartrate. It is often used in high blood pressure. (latest outcomes from Metoprolol tartrate 51,747 users)
Skin burning sensation
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,864 Skin burning sensation patients).
Browse all side effects of Metoprolol tartratea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Skin burning sensationSkin burning sensation
Could your condition cause Skin burning sensationSkin burning sensation
What would happen?
Questions to the study
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
Reaching out for support for individuals with same symptoms as myself...Since increasing Metoprolol I have started having ringing in the ears. And now I am experiencing optic eye pressure. According to research, if I can lose about 20-30 lbs and de-stress I may be able to reduce or do away ...
User reviews to the study
Trying to find help. I have been recently getting worse outbreaks of rapid heart beat for no apparent reason. Went to the ER 2 days ago didn't think think I would make it there because it was so extreme. I have been on this drug for years but wondering if this is a side effect I didn't know ...
Hi have been on Metaloprol for about 20 years for hypertension. I have also suffered with facial swelling, lips, tongue, tinnitus cronic an feeling of anxiety. My symptoms were diagnised by an immunologist as Salicylate intolerance. My tolerance is very low. I started to query Histamine ...
I took Amox-Clav for about a four week period. I had two separate conditions seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. ...
I have been dealing with diagnosis of sever R A for 4 years, i always felt it was drug indused, my doctor just says not that many people get it from your blood pressure medication. Metoprolol. So they fill me with more drugs to combat the side effects im having, i just need yo know, my last sign ...